# SDR USAA991095

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 40,116 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A DROP-IN VISUAL INSPECTINO, FOUND A 1 INCH AREA OF CORROSION AT NUTPLATE HOLES ON UPPER CHORD FLOORBEAM T-CAP STATION 986.5 BETWEEN LBL 45 AND RBL 45.  CORROSION LEVEL 1.  INSTALLED NEW SECTION OF T-CAP PER SRM 53-00-51.  (M)
